# SDR U5QA06037

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N706CJ
- Make and model: Lear 60LEAR
- Aircraft serial: 207
- Aircraft time: 4,185 hours, 2,364 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

L & R (RED) BLEED AIR LIGHTS ILLUMINATED IN FLIGHT.  EN ROUTE, DIVERTED.  NOTE: RESOLUTION IN WORK AT THIS TIME.
